# SDR CA090805002

- Difficulty date: August 3, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 25,555 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Washer
- Part number: CSP19277
- Condition: Missing
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LAST TIME THE TRIM WHEELS WERE REMOVED IT APPEARS THE REPAIR STATION DID NOT INSTALL THE TWO WASHERS AS MANDATED BY THE IPC 76-10-00. THE WASHERS WERE FOUND AT THE BOTTOM OF THE CONSOLE. IT WAS DISCOVERED WHEN THE TRIM WHEELS STARTED TO STICK.  WASHERS WERE INSTALLED AND THE ACFT RETURNED TO SERVICE.
